# SDR UALA2010061402095

- Difficulty date: June 11, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 29,965 hours, 12,057 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 1573
- Condition: Faulty
- Location: 2nd Obs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2ND OB'S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING).  SEAT PLACARDED UNSERVICEABLE AND STICKER APPLIED.  REPLACED SECOND OBSERVERS O2 MASK.  OPS NORMAL.
